The projective differential geometry of two-dimensional nets. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1974), pp. 53-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_7_a6,
author = {V. S. Lenev},
title = {The projective differential geometry of two-dimensional {nets.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--59},
year = {1974},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_7_a6/}
}
V. S. Lenev. The projective differential geometry of two-dimensional nets. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1974), pp. 53-59. http://geodesic.mathdoc.fr/item/IVM_1974_7_a6/